首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Nonparametric Empirical Bayes Prediction
被引:0
|
作者
:
Cressie, Noel
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Wollongong, Sch Math & Appl Stat, Wollongong, NSW 2522, Australia
Univ Wollongong, Sch Math & Appl Stat, Wollongong, NSW 2522, Australia
Cressie, Noel
[
1
]
机构
:
[1]
Univ Wollongong, Sch Math & Appl Stat, Wollongong, NSW 2522, Australia
来源
:
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
|
2022年
/ 117卷
/ 539期
基金
:
澳大利亚研究理事会;
关键词
:
MEAN SQUARED ERROR;
D O I
:
10.1080/01621459.2022.2096040
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:1167 / 1170
页数:4
相关论文
共 50 条
[21]
Nonparametric empirical Bayes for the Dirichlet process mixture model
Jon D. McAuliffe
论文数:
0
引用数:
0
h-index:
0
机构:
University of California,Statistics Department
Jon D. McAuliffe
David M. Blei
论文数:
0
引用数:
0
h-index:
0
机构:
University of California,Statistics Department
David M. Blei
Michael I. Jordan
论文数:
0
引用数:
0
h-index:
0
机构:
University of California,Statistics Department
Michael I. Jordan
[J].
Statistics and Computing,
2006,
16
: 5
-
14
[22]
Coverage Properties of Empirical Bayes Intervals: A Discussion of "Confidence Intervals for Nonparametric Empirical Bayes Analysis" by Ignatiadis and Wager
Hoff, Peter
论文数:
0
引用数:
0
h-index:
0
机构:
Duke Univ, Dept Stat Sci, Durham, NC 27708 USA
Duke Univ, Dept Stat Sci, Durham, NC 27708 USA
Hoff, Peter
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
2022,
117
(539)
: 1175
-
1178
[23]
Nonparametric Estimation of Multivariate Copula Using Empirical Bayes Methods
Lu, Lu
论文数:
0
引用数:
0
h-index:
0
机构:
North Carolina State Univ, Dept Stat, Raleigh, NC 27695 USA
North Carolina State Univ, Dept Stat, Raleigh, NC 27695 USA
Lu, Lu
Ghosh, Sujit
论文数:
0
引用数:
0
h-index:
0
机构:
North Carolina State Univ, Dept Stat, Raleigh, NC 27695 USA
North Carolina State Univ, Dept Stat, Raleigh, NC 27695 USA
Ghosh, Sujit
[J].
MATHEMATICS,
2023,
11
(20)
[24]
Nonparametric empirical Bayes estimation of the matrix parameter of the Wishart distribution
论文数:
引用数:
h-index:
机构:
Pensky, M
[J].
JOURNAL OF MULTIVARIATE ANALYSIS,
1999,
69
(02)
: 242
-
260
[25]
Empirical Bayes Prediction in Exponential Distribution
王立春
论文数:
0
引用数:
0
h-index:
0
机构:
AMSS
王立春
[J].
Communications in Mathematical Research,
2005,
(03)
: 81
-
87
[26]
Empirical Minimum Bayes Risk Prediction
Premachandran, Vittal
论文数:
0
引用数:
0
h-index:
0
机构:
Johns Hopkins Univ, Baltimore, MD 21218 USA
Johns Hopkins Univ, Baltimore, MD 21218 USA
Premachandran, Vittal
Tarlow, Daniel
论文数:
0
引用数:
0
h-index:
0
机构:
Microsoft Res, Machine Intelligence & Percept Grp, Cambridge, England
Johns Hopkins Univ, Baltimore, MD 21218 USA
Tarlow, Daniel
Yuille, Alan L.
论文数:
0
引用数:
0
h-index:
0
机构:
Johns Hopkins Univ, Cognit Sci & Comp Sci, Baltimore, MD 21218 USA
Johns Hopkins Univ, Baltimore, MD 21218 USA
Yuille, Alan L.
Batra, Dhruv
论文数:
0
引用数:
0
h-index:
0
机构:
Virginia Tech, Bradley Dept Elect & Comp Engn, Blacksburg, VA USA
Virginia Tech, VT Machine Learning & Percept Grp, Blacksburg, VA USA
Johns Hopkins Univ, Baltimore, MD 21218 USA
Batra, Dhruv
[J].
IEEE TRANSACTIONS ON PATTERN ANALYSIS AND MACHINE INTELLIGENCE,
2017,
39
(01)
: 75
-
86
[27]
Multivariate, heteroscedastic empirical Bayes via nonparametric maximum likelihood
Soloff, Jake A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Chicago, Dept Stat, Chicago, IL USA
Univ Chicago, Dept Stat, Chicago, IL USA
Soloff, Jake A.
Guntuboyina, Adityanand
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Stat, Berkeley, CA USA
Univ Chicago, Dept Stat, Chicago, IL USA
Guntuboyina, Adityanand
论文数:
引用数:
h-index:
机构:
Sen, Bodhisattva
[J].
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY,
2024,
[28]
Asymptotically Optimal Nonparametric Empirical Bayes Via Predictive Recursion
Martin, Ryan
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Illinois, Dept Math Stat & Comp Sci, Chicago, IL 60680 USA
Univ Illinois, Dept Math Stat & Comp Sci, Chicago, IL 60680 USA
Martin, Ryan
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
2015,
44
(02)
: 286
-
299
[29]
SUPPLEMENTARY SAMPLE NONPARAMETRIC EMPIRICAL BAYES IN A QUALITY CONTROL SITUATION
GABBERT, JT
论文数:
0
引用数:
0
h-index:
0
GABBERT, JT
KRUTCHKOFF, RG
论文数:
0
引用数:
0
h-index:
0
KRUTCHKOFF, RG
[J].
BIOMETRIKA,
1970,
57
(01)
: 67
-
+
[30]
Nonparametric empirical Bayes estimation based on generalized Laguerre series
Benhaddou, Rida
论文数:
0
引用数:
0
h-index:
0
机构:
Ohio Univ, Dept Math, Athens, OH 45701 USA
Ohio Univ, Dept Math, Athens, OH 45701 USA
Benhaddou, Rida
Connell, Matthew A.
论文数:
0
引用数:
0
h-index:
0
机构:
Ohio Univ, Dept Math, Athens, OH 45701 USA
Ohio Univ, Dept Math, Athens, OH 45701 USA
Connell, Matthew A.
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
2023,
52
(19)
: 6896
-
6915
←
1
2
3
4
5
→